# SDR AALA202109177319

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 14,348 hours, 5,477 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT FUEL RIGHT WING TANK OVERFLOW ECAM WARING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
